# SDR SWIA201023700

- Difficulty date: February 19, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 24,065 hours, 18,715 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Paint
- Condition: Defective
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AT FLAPS 45Â° ON APPROACH AIRCRAFT ROLLS TO THE RIGHT.  (FLT 4615)  REMOVED ROUGH EDGES OF PAINT ON LEFT INBOARD FLAP TRAILING EDGE.
